# SDR ASAA0843314

- Difficulty date: June 26, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 53,393 hours, 30,749 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Slat
- Component: Slat
- Component part number: 65C26603191
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT LOWER SURFACE IB END IS CHAFED.  REMOVED DAMAGED AREA FABRICATED A DOUBLER AND BONDED THE REPAIR SRM 51-70-10 REPAIR 4.
